Drought, Marquette
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Marquette forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 43.820, -89.399 (the zone’s center; the record gives no point)
Drought conditions, to varying degrees, continued across south-central and southeast Wisconsin through November, but did show improvement by the end of the month thanks to above normal precipitation. ).
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
Drought conditions, to varying degrees, continued across south-central and southeast Wisconsin through November, but did show improvement by the end of the month thanks to above normal precipitation. At the start of the month, D0 (abnormally dry) conditions existed north of a line from Dodgeville (Iowa Co.) to Fond du Lac (Fond du Lac Co.). D1 (moderate drought) conditions existed south of this line, while south of a line from Darlington (Lafayette Co.) to Racine (Racine Co.), D2 (severe drought) conditions existed. As the month advanced, the severe drought area retreated to only Racine and Kenosha counties. The tier of counties from Marquette to Sheboygan county dropped entirely from drought conditions by the end of the month, and the northern extent of D1 and D2 conditions retreated southward a bit. For the month, except for Lafayette County, all counties had at least 3 to 4 inches, with a band from Beloit to West Bend to Port Washington receiving 4 to 5 inches. The Whitewater to Dousman area had over 5 inches, while Whitewater had high honors with 5.72 inches of precipitation in November, 2005. One-third to two-thirds of the this montly precipitation fell on November 5th in the form of showers and thunderstorms. Normal November precipitation for southern Wisconsin is 2 to 3 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Oct 31, 2:54 PM CST, 9 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 PM CST MON OCT 31 2005 .DISCUSSION...FORECAST FOCUS ON GENERALLY QUIET WEATHER TONIGHT INTO SATURDAY. RADAR AND SATELLITE LOOPS SHOW SHOWERS ALONG AND SOUTH OF A SHEAR ZONE STRETCHING FROM SOUTHEAST IOWA TO FAR NORTHEAST ILLINOIS. THE SHOWERS WERE ASSOCIATED WITH A 100KT 300 MB JET. AT THIS TIME...IT APPEARS THAT THE RAIN WILL REMAIN JUST SOUTH OF THE SOUTHEAST CORNER OF THE CWA THIS EVENING. ANOTHER PERIOD OF POTENTIAL SHOWERS OCCURS ON TUESDAY WITH A H700 TROUGH MOVING ACROSS CWA WITH MODERATE AMOUNTS OF OMEGA. HOWEVER...ALL MODELS AND MOS QUIDANCE IN FAIR AGREEMENT WITH KEEPING SHOWERS NORTH OF CWA CLOSER TO BEST DYNAMICS. IN ADDITION...H850 AND BELOW SHOULD REMAIN DRY SO ANY VIRGO NOT EXPECTED TO REACH THE GROUND. IN GENERAL...MODELS ARE IN GOOD AGREEMENT WITH SYNOPTIC SITUATION AND MOS GUIDANCE THROUGH 84 HOURS. GFSLR AND DGEX ARE IN GOOD AGREEMENT OUT THROUGH 7 DAYS. SERIES OF GENERALLY WEAK PRESSURE SYSTEMS WILL MOVE RAPIDLY ACROSS WISCONSIN TONIGHT THROUGH SATURDAY. MOST OF THE DYNAMICS AND MOISTURE WILL REMAIN NORTH OF CWA SO WILL HAVE A DRY FORECAST THROUGH SATURDAY. WILL LEAN TOWARD WARMER MET TEMPERATURES WHICH AGREE WITH UKMET H850 TRENDS. NEXT CHANCE FOR ANY SIGNIFICANT PRECIPITATION WILL BE ON SATURDAY NIGHT AND SUNDAY WHEN MODELS INDICATE A SURFACE LOW MOVING FROM MID MISSISSIPPI VALLEY TO NEAR SOUTHERN TIP OF LAKE MICHIGAN...THEN CONTINUING NORTHEAST ACROSS SOUTHERN MICHIGAN. GFS AND NAM BOTH SHOW LOTS OF RAIN ASSOCIATED WITH THE SYSTEM. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 AM CST MON OCT 31 2005 WIZ046-047-051-052-056>060-062>072-011015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 400 AM CST MON OCT 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-665-011015- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 400 AM CST MON OCT 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY. HENTZ
The national radar mosaic for the moment the first event began.
21 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2005Every state in 2005This day in weather historyWarnings in Wisconsin, November 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479963, 5479964, 5479965, 5479966, 5479967, 5479968, 5479969, 5479970, 5479971, 5479972, 5479973, 5479974, 5479975, 5479976, 5479977, 5479978, 5479979, 5479980, 5481693, 5481694, 5481775.